# SDR SWIA202156965

- Difficulty date: March 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 40,385 hours, 34,490 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, R
- Precautionary procedure: A, E

## Discrepancy

RIGHT ENGINE Â€ŒN2 VIBÂ€? MESSAGE DURING CLIMB. N1 ROLLED BACK BELOW 30%. WE FOLLOWED THE QRH/QRC AND SHUT THE ENGINE DOWN. NO INDICATIONS OF FIRE DISPLAYED AND NO BOTTLES WERE BLOWN.     FLIGHT 4710 - FILED CLOSED          THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22484833 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH ENGINE ASSY IAW AMM 72-00-00 AND TASK CARD 71-900-1000-SKY. ALL ENGINE RUNS AND OPERATIONAL CHECKS ARE GOOD AT THIS TIME. ALL LEAK CHECKS GOOD AT THIS TIME.
